# SDR IPXA2015052889505

- Difficulty date: May 13, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75091
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, DISCOVERED CRACK ON STR 9 LT WING STA XORS 799.40.  ACCOMPLISHED PERMANENT REPAIR ON LT WING, STR  9 BETWEEN STA XORS 799.4 AND 826.5 IAW SRM 57-00-03, REPAIR 4, FIG 201.
